# SDR SWAA2025121947497

- Difficulty date: November 20, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N7750A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36716
- Aircraft time: 56,039 hours, 29,466 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLES ON FLOOR PANEL 140DF IN THE AFT CARGO BAY.   REPLACED THE FLOOR PANEL 140DF IAW SRM 51-10-02-0G-0, ITEM 9, & DWG 453A2610, SHEET 13, REV B.
